# SDR LR7A2010103100109

- Difficulty date: September 13, 2010
- Submitted: November 3, 2010
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 48,742 hours, 28,228 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-10 CHECK PER JOB CARD HC5316 FOUND THE AFT FACE OF OVERHEAD BULHEAD WEB IN THE UPPER INTERIOR RADIUS ON LBL 26 CRACKED AT FS 477.  REPAIRED IAW LOCKHEED SB382-53-50 PG 47.
